Can these meds cause hypos? (Linda Butler)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lanie G
Forum Moderator


Date Joined Nov 2006
Total Posts : 5665
   Posted 9/28/2009 5:12 AM (GMT -6)   
Linda Butler writes:  "Does anyone in here know if certain medications cause hypoglaucemia(sp?)? Well i take Abilify and Zoloft every day and i've been having some bad episodes. My blood sugar dropped to 62 and this was after eating a peanut butter and jelly waflle. I'm just concerned."
 
(Linda, you need to have your own thread instead of tacking on to an older one.)

Lanie G
Forum Moderator


Date Joined Nov 2006
Total Posts : 5665
   Posted 9/28/2009 5:21 AM (GMT -6)   
Linda, if you Google those drugs for side effects you can find some information like this:  http://bipolar-disorder.emedtv.com/abilify/abilify-and-diabetes.html.  You need to discuss these effects with your doctor.
Lanie
forum moderator - diabetes
diabetes controlled so far by low/no carb diet and exercise; no meds
                                                                 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 26, 2017 11:37 AM (GMT -6)
There are a total of 2,800,150 posts in 307,502 threads.
View Active Threads


Who's Online
This forum has 152905 registered members. Please welcome our newest member, Edwina Baxter.
542 Guest(s), 21 Registered Member(s) are currently online.  Details
mirowpl, LmLyme, Karenphelps, 81GyGuy, PDL17, RickTrin, tickbite666, sebreg, MAF249, Girlie, Sherrine, searchinginla, ChickNorris, Edwina Baxter, up4thefight, InTheShop, AZ Guy, Jbar29, Traveler, Insomniaa, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer